Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Chemotheraphy done, have severe leg pain radiating to hips, thighs, stiffness on sitting for long hours. What can be done?

my mum ended her chemo therapy just 27 days ago. she took 12 circles of Taxol and Carboplatin her legs hurt and ache all the time. The pain travels at times as well to different parts of her hips, thighs, calves, ankles and feet . If she sits too long she gets incredibly stiff. Nothing seems to take this pain away. Dr. says he has never heard this complaint before. HELP!! I was wondering if anyone else has had this problem? What they may have done about it? How long
Asked On : Mon, 1 Oct 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Orthopaedic Surgeon, Joint Replacement 's  Response
Thanks for your query
Based on your description of her suffering it seems she has neuropathic pain most likely sciatica. My treatment for her would be tricyclic anti depressants like pregablin along with tramadol . Just discuss with your doctor .I am quite hopeful of bringing back her lost smile.
Take care and I shall be glad to answer any further query.
Dr.mukesh chugh
Answered: Fri, 21 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor